# SDR SWAA2024030859427

- Difficulty date: March 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 30,055 hours, 14,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Position
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY ASSIST HANDLE FORWARD OF AFT ENTRY DOOR IS NOT SECURE.<[01] SECURED ASSIST HANDLE PER AMM 25-21-25.;[02] VERIFIED WORK IN C/A #1
